# SDR AALA202309052548

- Difficulty date: September 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A320*
- Aircraft serial: 4843
- Aircraft time: 36,385 hours, 14,825 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT 4L SHOWING CHECK DOOR PRESSURE. MAINTENANCE SERVICED THE 4L DOORASSIST BOTTLE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
